ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


On Certain Subclass of p-valent Meromorphically Star likes Functions with Alternating Coefficients

Full Text Pdf Pdf
Author H. E. Darwish, A. Y. Lashin, B. H. Rizqan
ISSN 2225-7217
On Pages 437-448
Volume No. 3
Issue No. 4
Issue Date May 01, 2013
Publishing Date May 01, 2013
Keywords Regular, meromorphic functions, star like functions, distortion theorem, closure theorem, integral operators



Abstract

A certain subclass consisting of meromorphic p-valent functions with alternating coefficient in is introduced. In this paper we obtain coefficient inequalities, distortion theorem, closure theorems and class preserving integral operators for functions in the class are obtained.


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2013 ARPN Publishers